Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (413 KB) | Metadata | Table of Contents | PRIMS summary
Volume 1, Issue 2, 1965, pp. 205–210
DOI: 10.2977/prims/1195196334

Published online: 1965-12-31

On a set of convergent solutions for a system of second order linear difference equations

Masahiro Iwano[1] and Kenjiro Okubo[2]

(1) Tokyo Metropolitan University, Japan
(2) Sophia University, Tokyo, Japan

No abstract available for this article.

No keywords available for this article.

Iwano Masahiro, Okubo Kenjiro: On a set of convergent solutions for a system of second order linear difference equations. Publ. Res. Inst. Math. Sci. 1 (1965), 205-210. doi: 10.2977/prims/1195196334